C.R. BARD, INC. (BASD) -3006260740 ACCUCATH ACE INTRAVASCULAR KIT CATHETER (22G); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text: device not returned for evaluation.
Event or Problem Description
It was reported, that on the morning of (b)(6) 23.The supervisor was notified by a team member trained in accucath, that there was a malfunction when using the device.The team member reports he was in the vein, threaded the guide wire, and the catheter went in smooth "like butter" over the guide wire.And when he pressed the white safety button to retract needle, the needle only partially retracted, and he could not remove guidewire/needle.The entire catheter had to be pulled.And the patient had to be restuck, due to error.Team member feels if not for this issue, the iv would have been successful on initial attempt.